# SDR FDEA201405281222

- Difficulty date: May 28, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Chafed
- Location: Bs 1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1323 LT CREASE BEAM INNER ANGLE CHAFED.  REPAIRED IAW EA F-5310-T0308466B PART 1.  REPAIR MAJOR.
